# SDR REXA2016040301035

- Difficulty date: April 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 5,169 hours, 3,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MASTER WARNING ON TAKEOFF IAW THE NON-NORMAL CHECKLIST.  GEAR WAS PUT DOWN AND LANDED AT NEAREST SUITABLE CLIMBOUT AFTER GEAR WAS SELECTED UP, THE MAINS CAME UP.  PERFORMED VISUAL INSPECTION ON NLG & MLG SYSTEM IAW AMM 32-00-00.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00.  PERFORMED NLG STRUT NITROGEN CHECK IAW AMM 12-12-32.  OPS AND INSPECTION CHECK GOOD.
